Posted by Cam W. on March 13, 2002, at 0:57:59
In reply to Re: Receptors and ADs (rather long) » BarbaraCat, posted by IsoM on March 9, 2002, at 14:23:19
IsoM - That was very interesting. Do you know if any studies have been done. I know that a lot of pdocs will use a low dose stimulant for the anergia some people get with the SSRIs. - Cam
... ADs for +15 years ... imipramine ... headaches ... no improvement with the headaches ... noticable improvement with my mood ... feel unhappy & irritable fairly often.
... due to the environment & circumstances ...
TCAs made life much more bearable ... wanted to go off my ADs ... 7 years, I've tried going it alone 3 times & each time, conceded defeat ... black, bleak, & a smoldering rage ... Without ADs, I hate the personality that emerges. Without them, I have no will or control to fight my feelings.
> I found that stopping Luvox was horrible but stopping Paxil was even worse. The discontinuation/withdrawal symptoms never went away, even after a year & now taking Celexa which was working very well. Brain zaps, vertigo, & spacey feeelings continued so I ended up going back on Paxil (10 mg only) along with my Celexa. The symptoms didn't clear completely but did become managable. But I still wanted off the Paxil. I hated being dependent on a drug that would make you feel that horrible from even being late with the dose.
> I now take adrafinil (Olmifon) along with my Celexa. Provigil is similar to Olmifon. It's supposed to increase over-all brain metabolism & I thought I'd see if I could do without Paxil & give it one more try. When I stopped the Paxil, I didn't even notice. No return of symptoms - nothing! I attribute it to the adrafinil. Nothing else is different. Nothing else explains it.